# SDR REXA2019102381525

- Difficulty date: October 8, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 28,690 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC670855004
- Condition: Damaged
- Location: Bs 797-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; PER MTC REQUEST: [ DURING REMOTION OF MLG WHEEL BINS RELATED WITH TASK 900-27-900-112 STEP 5 ]: ELONGATED HOLE IN RH FAIRING SUPPORT IN STA. FS= 797 TO FS= 807 AND 35RBL AT RH MLG WHEEL WELL. (FYT)        
"
"SUMMARY:  FAIRING SUPPORT IN STA. FS= 797 TO FS= 807 AND 35RBL AT RH MLG WHEEL WELL WAS REPLACED PER CRJ-900 SRM 51-42-20-001-001-A01.      
"
